# SDR SWAA2022032275573

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOORWAY TIEDOWN PLATE IS CORRODED. / VERIFIED NEW TIE DOWN PLATE P/N 453A2611-1 ATAG 247402 IAW B737-700 AIPC 25-52-10-02. REPLACED ON BENCH. P/N: 453A2611-1 ATAG A47402
